MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; EPIDURAL TRAY

Medline Industries, LP MEDLINE; EPIDURAL TRAY
Catalog Number PAIN0412D
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a foreign object floating around a syringe with medication.The black object appears to have come from the rubber plunger or perhaps drawn up from one of the medication vials".
 
Additional Manufacturer Narrative
The account reported a safety concerning a foreign object floating around a syringe with medication, and the black object appeared to have come from the rubber plunger or perhaps drawn up from one of the medication vials.A sample was received for investigation; the sample was one 6ml syringe not in its original packaging, in used condition, with chalky white residue inside the barrel and a dark spot to the right of the 1ml hash mark that appeared to be a smudge and did not appear to be particulate.The reported problem was confirmed as a marking/smudge within the barrel of the syringe.Due to the marking/smudge within the barrel of the syringe, the root cause is considered to be a vendor product issue relating to the component manufacturing process, and the complaint was provided to the component manufacturing facility for further evaluation while the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
EPIDURAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50932995
Report Number1417592-2026-53151
Device Sequence Number15852446
Product Code OFT
UDI-Device Identifier40195327174416
UDI-Public40195327174416
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN0412D
Device Lot Number23CMC345
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown